# SDR UPS99830771

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING LEADING EDGE I/B SIDE OF THE XS520.168 RIB, THE SLOT AFT BULKHEAD VERTICAL ANGLE IS CRACKED AT THE LWR END.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753297 AND SRM 51-1-20D.
